# SDR VTZA95245

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 828
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 89778025
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/PHL - FLT 6455 - DURING CLIMB-OUT AT 0645 ON 8-1-95, RETURNED TO IAD DUE TO THE RT ENGINE ONLY MAKING 60 PERCENT TORQUE. AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS. MAINTENANCE REPLACED THE FUEL CONTROL. AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
